# SDR YENA20140911193

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 15,076 hours, 9,261 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2009030857
- Condition: Leaking
- Location: Nr 1
- Part time: 15,077 hours, 9,262 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED DUE TO CABIN PRESSURE FAILURE, BLEED 1 LEAK WITH PACK 2 INOPERATIVE.  OXYGEN MASK DEPLOYED.  TROUBLESHOT NR 1 BLEED LEAK IAW FIM 36-11-810-336A.  FOUND PRE-COOLER LEAKING.  R & R NR 1 PRECOOLER IAW AMM 36-11-08.  OPS CHECK OK.  NOTE: O2 MASKS WERE REPLACED.
